# SDR AALA981159

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 2320550
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A, F

## Discrepancy

MIA - FLT 1153 - AFTER TAKEOFF MIA, CREW RECEIVED A NR 2 FIRE WARNING AND THROTTLE BECAME JAMMED.  DISCHARGED FIRE BOTTLES AND SHUT ENGINE DOWN.  AIR INTERRUPTED AND LANDED MIA WITHOUT INCIDENT.  REPLACED ENGINE DUE TO DAMAGE CAUSED BY BLOWN PNEUMATIC DUCT.  PERFORMED ENGINE RUN UP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
